# SDR CALA2014060591208

- Difficulty date: June 2, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 74,483 hours, 13,245 cycles
- Engine: Pwa PW4077
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL QTY WENT TO ZERO APPROXIMATELY AT 1529Z.  TEMP PRESS OK.  IT WAS ENG 2 WITH OIL LOSS.  FOUND AIR & OIL COOLER B CRACKED.  WILL REPLACE COOLER PARTS ON FLT 73 ETA 1825 HRS.
